# SDR SWIA2021070959384

- Difficulty date: May 19, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R/H FS280 BULKHEAD LOWER WEB     (C-CHECK RO 7/7/2021)    REPAIRED RH FS 280 BULKHEAD LOWER WEB REF CRJ900 SRM 53-11-10-201-004-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337 SEE CONTINUE CARD FOR MORE DETAILS
